| Model Number |
DIU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a2, a3, a3b, a4 and a5: unknown/ asked but not available.Device evaluation: device evaluation was not performed as product was not returned.Manufacturing record evaluation: the manufacturing records review for this device shows that it was released within specification.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from patient's right eye due to refractive surprise.The lens was explanted and replaced with the same model lens with 4.50 diopter in a secondary procedure.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 11/14/2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection was performed on the suspect product and found the lens was received coated in viscoelastic residue.The lens was cleaned and presented cut and no further issues were identified.No further evaluation was performed.Manufacturing record evaluation: the manufacturing records review for this device shows that it was released within specification.Conclusion: the complaint issues reported were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.